# SDR DALA2024072307398

- Difficulty date: July 19, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N392DA
- Make and model: Boeing 737832
- Aircraft serial: 30561
- Aircraft time: 74,226 hours, 29,863 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0457243) CORROSION ON LOWER MAIN SILL SUB THRESHOLD WEB FROM STA 802-847, RBL 19.5 AND WL 162. REMOVED AND REPLACED LOWER MAIN SILL WEB STA 794-847 RBL 20 WL 162 IAW B737 SRM 51-40-02-OG AND DWG 146A8340.
